Kérchy László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek


Publikációs lista

Vissza.

Cím:Unitary asymptotes of Hilbert space operators.
Szerző:K\'erchy, L\'aszl\'o
Forrás:Zem\'anek, Jaroslav (ed.), Functional analysis and operator theory. Proceedings of the 39th semester at the Stefan Banach International Mathematical Center in Warsaw, Poland, held March 2-May 30, 1992. Warsaw: Polish Academy of Sciences, Banach Cent. Publ. 30, 191-201 (1994).
Nyelv:English
Absztrakt:In this survey article, the effectiveness of the use of unitary asymptotes in the study of Hilbert space operators is presented. 
Letöltés:  | Zentralblatt